Journal article icon

Journal article

Toric Sasaki-Einstein metrics on S(2)xS(3)

Abstract:

We show that by taking a certain scaling limit of a Euclideanised form of the Plebanski-Demianski metrics one obtains a family of local toric Kähler-Einstein metrics. These can be used to construct local Sasaki-Einstein metrics in five dimensions which are generalisations of the Yp, q manifolds. In fact, we find that these metrics are diffeomorphic to those recently found by Cvetic, Lu, Page and Pope. We argue that the corresponding family of smooth Sasaki-Einstein manifolds all have topology...

Expand abstract
Publication status:
Published

Actions


Access Document


Journal:
Physics Letters B More from this journal
Volume:
621
Issue:
1-2
Pages:
208-212
Publication date:
2005-08-11
DOI:
ISSN:
0370-2693
Language:
English
Pubs id:
pubs:17813
UUID:
uuid:138314a4-3db8-402b-9ebe-f75a63a7775c
Local pid:
pubs:17813
Source identifiers:
17813
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP